| Model Number |
MX-410445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient representative reported left side "capsular contracture," baker grade unknown, "right breast pain migrating to right axilla and increased risk of alcl." device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, g1, g2.
Event or Problem Description
Healthcare professional later reported right side pain.Right side record.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Patient representative reported right side "capsular contracture," baker grade unknown, "right breast pain migrating to right axilla and increased risk of alcl." healthcare professional later reported implant exchange due to the patient's concern with the product and pain.Device remains implanted.